MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely elevated architect stat troponin-i result on a patient.The following results were provided: on (b)(6) 2025 sid: (b)(6) = 0.40 ng/ml, repeated sample on (b)(6) 2025 = 0.01 ng/ml.(reference range: 0.00-0.03 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for a falsely elevated architect stat troponin-i result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot number 19453un25 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.The overall performance of architect stat troponin-i was reviewed using field data from customers worldwide.The median patient population result for lot 19453un25 is comparable with all other lots in the field and confirms no systemic issue for the lot.Based on our investigation, no systemic issue or deficiency with the architect stat troponin-i reagent for lot 19453un25 was identified.
 
Event or Problem Description
The customer reported a falsely elevated architect stat troponin-i result on a patient.The following results were provided: (b)(6) 2025 sid (b)(6) = 0.40 ng/ml, repeated sample on (b)(6) 2025 = 0.01 ng/ml.Reference range: 0.00-0.03 ng/ml.No impact to patient management was reported.

Brand Name
ARCHITECT STAT TROPONIN-I REAGENT KIT
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22735812
Report Number1415939-2025-00021
Device Sequence Number7198517
Product Code MMI
UDI-Device Identifier00380740048525
UDI-Public(01)00380740048525(17)260228(10)19453UN25
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number02K41-27
Device Lot Number19453UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (B)(6).; ARC I1000SR INTGR, 01L86-40, (B)(6).
Patient SexUnknown